# SDR CA140217008

- Difficulty date: February 16, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 10,185 hours
- Engine: Cfmint CFM567B273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,770 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE FLIGHT CREW REPORTED THE NR 2 ENGINE BLEED PRESSURE TO BE HIGH AT 80 PSI.  AN AIR TURN BACK WAS SUCCESSFULLY CARRIED OUT FOLLOWED BY AN UNEVENTFUL LANDING.  MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS BEFORE RETURNING THE ACFT TO SERVICE.  NR 2 ENGINE BLEED AIR HEALTH CHECK CARRIED OUT IAW AMM 36-11-00.  NR 2 ENGINE PRSOV FAILED HEALTH CHECK.  REPLACED IAW AMM 36-11-04. SUCCESSFUL VERIFICATION ENGINE RUN CARRIED OUT.
